# SDR AALA202512043918

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM PER AMM 52-10-00.
